# SDR UIEA2019080984969

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,764 hours, 21,598 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 15777
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PRESSURE CONTROL SYS STATUS MESSAGE CABIN ALTITUDE SHOWING.  REMOVED AND REPLACED THE NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02, OPS CHECKED GOOD.
